# SDR ASAA2022122041204

- Difficulty date: December 20, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,036 hours, 11,414 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BETWEEN HALLI AND HELOP WAYPOINTS AT FL350, BOTH FMCS FAILED. VTK DISPLAYED ON BOTH ND SCREENS, BOTH MAPS DISAPPEARED FROM BOTH MCDU MENU PAGES. EVERYTHING RETURNED TO NORMAL OPERATIONS AFTER APPROX. 2 MINUTES. GROUNDED - YES. BITE CHECKED BOTH FMC'S IAW  FIM 34-61 TASK 801. LT FAULTED PGM FAULT. RT - NO FAULTS. PERFORMED FIM 34-61 TASK 836, NO DEFECTS NOTED. 1 EA C/B ON P6-1 OPENED, RESET FOR FIM PROCEDURE.
